It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board

  • Ladies- Acne, Overweight and Excessive Hair Growth

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 07-27-2004, 12:45 PM   #1
    miznoitall
    Newbie
     
    miznoitall's Avatar
     
    Join Date: Jul 2004
    Posts: 4
    miznoitall HB User
    Ladies- Acne, Overweight and Excessive Hair Growth

    If you have severe acne, are overweight, and have excessive hair growth, you could have Polycystic Ovary Syndrome (PCOS). During high school, I had so much acne, that I didn't want to go to school anymore. I was so very very close to doing Accutane, until I went to see an Endocrinologist, and she diagnosed me with PCOS. She immediatley put me on a water pill, and birthcontrol. Four months later I was clear, (and I had a really bad cyst problem). Now I am 21 with no more cysts, ofcoarse I get a pimple here and there, but they are so little, that I cover it up with a concealer. One day I went to get my makeup done at MAC, the lady who did it said shes never seen such a clear face like mine. She couldn't believe that I used to have severe acne. I felt wonderful. Now if i can only loose the weight....

    -Carmen

    I use a concealer called the Zit Zapper Pencil by Judith August Cosmetics. It is so great!!!

     
    Sponsors Lightbulb
       
    Old 07-27-2004, 03:17 PM   #2
    hiya322000
    Junior Member
    (female)
     
    hiya322000's Avatar
     
    Join Date: Jul 2004
    Posts: 37
    hiya322000 HB User
    Re: Ladies- Acne, Overweight and Excessive Hair Growth

    what water pill did she put you on and do you think that is the reason your acne is under control now? thanks

     
    Old 07-27-2004, 11:34 PM   #3
    miznoitall
    Newbie
     
    miznoitall's Avatar
     
    Join Date: Jul 2004
    Posts: 4
    miznoitall HB User
    Re: Ladies- Acne, Overweight and Excessive Hair Growth

    the water pill I take is spironolactone and the birthcontrol I take is Apri Tablet. I think the birthcontrol is what really got my acne to go away because it balances my hormones, so I don't break out.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Dear ladies, I need a sympathetic ear....... mary09 Alzheimer's Disease & Dementia 86 09-10-2008 12:18 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 04:15 PM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!